MarBEF Data System



ERMS taxon details

Checked: verified by a taxonomic editorEllobioidea L. Pfeiffer, 1854 (1822)

382241

urn:lsid:marinespecies.org:taxname:382241

accepted
Superfamily
marine
Gofas, S. (2010). Ellobioidea L. Pfeiffer, 1854 (1822). In: MolluscaBase (2017). Accessed through: Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2017). European Register of Marine Species at http://www.marbef.org/data../aphia.php?p=taxdetails&id=382241 on 2017-11-18

Date
action
by
2009-02-03 09:16:23Z
created
2009-08-17 07:26:35Z
changed
db_admin
2010-07-13 17:39:07Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



basis of record Bouchet P. & Rocroi J.-P. (2005). Classification and nomenclator of gastropod families. Malacologia. 47(1-2): 1-397 ISBN 3-925919-72-4. [details]   

basis of record  (ofChecked: verified by a taxonomic editorOtinoidea H. Adams & A. Adams, 1855) Bouchet P. & Rocroi J.-P. (2005). Classification and nomenclator of gastropod families. Malacologia. 47(1-2): 1-397 ISBN 3-925919-72-4. [details]   
 



Web site hosted and maintained by Flanders Marine Institute (VLIZ) - Contact
Number of visitors: 3895652 - Total hits: 63674292 (since 2004-11-24) - page generated: 2017-11-18 11:02:30 GMT+1